# SDR USAA061191

- Difficulty date: September 21, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N502UW
- Make and model: Boeing 737301
- Aircraft serial: 23232
- Aircraft time: 56,300 hours, 56,300 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HOLE 6 INCHES DOWN FROM TOP, 12 INCHES AFT OF FWD L/E ON LT SIDE.  REMOVED DAMAGED AND LAYED UP REPAIR DOUBLER PER EA 97998, DEFECT SIZE: .200 INCH.
